APM OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Quantum Algorithms and Mathematical Formulations of Biomolecular Solutions of the Vertex Cover Problem in the Finite-Dimensional Hilbert Space 期刊论文
IEEE TRANSACTIONS ON NANOBIOSCIENCE, 2015, 卷号: 14, 期号: 1, 页码: 120-127
Authors:  Chang, Weng-Long;  Ren, Ting-Ting;  Feng, Mang
Favorite  |  View/Download:74/0  |  Submit date:2015/06/23
Data Structure And Algorithm  Quantum Algorithms  Molecular Algorithms  Nuclear Magnetic Resonance